All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

On curvatures of linear frame bundles with naturally lifted metrics

Result description

We prove 'rigidity properties' of a family of natural metrics on the tangent bundle of a Riemannian manifold. These results generalize and complete the previous results by L.A.Cordero and M.de Leon.

Keywords

curvatureslinearframebundlesnaturallyliftedmetrics

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    On curvatures of linear frame bundles with naturally lifted metrics

  • Original language description

    We prove 'rigidity properties' of a family of natural metrics on the tangent bundle of a Riemannian manifold. These results generalize and complete the previous results by L.A.Cordero and M.de Leon.

  • Czech name

    O křivostech bandlu lineárních reperů s přirozeně liftovanými metrikami

  • Czech description

    Dokazují se 'vlastnosti tuhosti' třídy přirozených metrik na tečném bandlu Riemannovy variety. Tyto výsledky zobecňují a doplňují předchozí výsledky L.A.Cordera a M. de Leona.

Classification

  • Type

    Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

  • CEP classification

    BA - General mathematics

  • OECD FORD branch

Result continuities

Others

  • Publication year

    2005

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Rendiconti del Seminario Matematico dell'Universita' e del Politecnico di Torino

  • ISSN

    0373-1243

  • e-ISSN

  • Volume of the periodical

    63

  • Issue of the periodical within the volume

    3

  • Country of publishing house

    IT - ITALY

  • Number of pages

    13

  • Pages from-to

    283-295

  • UT code for WoS article

  • EID of the result in the Scopus database

Basic information

Result type

Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

Jx

CEP

BA - General mathematics

Year of implementation

2005